MAUDE Adverse Event Report: ACUMED LLC 1.5MM CANN. QUICK RELEASE DRIVER TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED LLC 1.5MM CANN. QUICK RELEASE DRIVER TIP; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number HT-0915
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgeon noticed the broken driver on the postoperative x-ray.The surgery to remove the broken driver tip was performed 8 days later.
 
Additional Manufacturer Narrative
To date, the device has not returned for evaluation, the root cause could not be established.Additional reporting on this event will be provided as a follow up report if more information becomes available.Related report (including this one): 3025141-2026-00076.
 
Additional Manufacturer Narrative
The returned product was inspected under magnification.Under magnification the batch number of the 1.5mm cann.Quick release driver tip was confirmed.It was observed that the returned driver had a broken tip with the broken fragment returned as well.The fracture surface on both the driver tip and the returned fragment shows clear indications of torsional failure, with a twisting fracture surface.The driver was measured to approximate the fracture location.This fracture pattern may be present when drivers have excess force applied to them to overcome heightened resistance such as that which occurs due to dense bone or inadequate pilot hole depths.No definitive cause can be determined.Related report (including this one): 3025141-2026-00075, 3025141-2026-00076.

Brand Name
1.5MM CANN. QUICK RELEASE DRIVER TIP
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED LLC
5885 ne cornelius pass road
hillsboro
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
aram tran
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key24328625
Report Number3025141-2026-00075
Device Sequence Number9674830
Product Code LXH
UDI-Device Identifier10806378070198
UDI-Public10806378070198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT-0915
Device Catalogue NumberHT-0915
Device Lot Number236517
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown